# SDR AT0100138

- Difficulty date: April 22, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FORWARD CARGO TRACK AT BS 427-518.  REMOVED AND REPLACED SECTION OF TRACK IAW DC9 SRM 51-10-3, 51-10-4, 53-27-0 FIGURE 7A.
